Alert archive / Kentucky / River Flood Warnings in 2011
River Flood Warning 80, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at May 4, 2011, 7:01 AM CDT for Hart County, Kentucky. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2011, 7:01 AM CDT (12:01 UTC)
- Expired
- May 5, 2011, 6:10 AM CDT
- In force
- 23 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
County Hart County, KY
The radar
The Louisville radar (KLVX), 75 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Green River (KY) at Munfordville (MFVK2). The gauge peaked at 29.67 ft at May 4, 2011, 5:00 PM CDT.
- Action stage
- 26 ft
- Minor stage
- 28 ft
- Moderate stage
- 50 ft
- Major stage
- 57 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03308500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
447 WGUS43 KLMK 041201 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 801 AM EDT WED MAY 4 2011 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT MUNFORDVILLE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...HART. .HEAVY RAIN THAT FELL OVER THE LAST FEW DAYS IS CAUSING THE RIVER TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED BY THURSDAY MORNING. && KYC099-051200- /O.NEW.KLMK.FL.W.0080.110504T1201Z-110505T1200Z/ /MFVK2.1.ER.110504T1021Z.110505T0000Z.110505T0931Z.NO/ 801 AM EDT WED MAY 4 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE GREEN RIVER AT MUNFORDVILLE. * UNTIL THURSDAY MORNING. * AT 7:00 AM WEDNESDAY THE STAGE WAS 28.2 FEET. * FLOOD STAGE IS 28.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING THROUGH THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THE END OF THE WEEK. * IMPACT...AT 28.0 FEET...CITY PARK UNDER US 31W BRIDGE FLOODS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 28.5 FEET ON FEB 7 2008. $$
3 follow-up statements
623 WGUS83 KLMK 041442 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1042 AM EDT WED MAY 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT MUNFORDVILLE GREEN RIVER AT BROWNSVILLE GREEN RIVER AT ROCHESTER GREEN RIVER AT WOODBURY AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON... HART...MUHLENBERG...OHIO...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED BY THURSDAY MORNING. && KYC099-050900- /O.EXT.KLMK.FL.W.0080.000000T0000Z-110505T0900Z/ /MFVK2.1.ER.110504T1021Z.110504T1400Z.110505T0300Z.NO/ 1042 AM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT MUNFORDVILLE. * AT 10:00 AM WEDNESDAY THE STAGE WAS 28.9 FEET. * FLOOD STAGE IS 28.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL BEGIN TO FALL LATER TODAY. * IMPACT...AT 28.0 FEET...CITY PARK UNDER US 31W BRIDGE FLOODS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 30.5 FEET ON APR 5 2008. $$ KYC061-051641- /O.EXT.KLMK.FL.W.0076.000000T0000Z-110506T1100Z/ /BRNK2.1.ER.110503T1930Z.110505T0000Z.110506T0500Z.NO/ 1042 AM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT BROWNSVILLE. * AT 9:45 AM WEDNESDAY THE STAGE WAS 20.2 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND SOME OF THE LOWER BANKS...CREEKS...SLOUGHS...AND SOME BOTTOMLAND. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.0 FEET ON JAN 31 2009. $$ KYC031-227-051641- /O.EXT.KLMK.FL.W.0059.000000T0000Z-110508T0500Z/ /WDBK2.1.ER.110425T2342Z.110505T0000Z.110507T2300Z.NO/ 1042 AM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM WEDNESDAY THE STAGE WAS 41.4 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 42.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 43.0 FEET...MANY PARTS OF WOODBURY FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 43.2 FEET ON MAY 21 1995. $$ KYC031-177-183-051641- /O.CON.KLMK.FL.W.0060.000000T0000Z-000000T0000Z/ /RCHK2.2.ER.110425T0841Z.110505T1800Z.000000T0000Z.NO/ 1042 AM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 7:00 AM WEDNESDAY THE STAGE WAS 25.7 FEET. * FLOOD STAGE IS 17.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.5 FEET BY THURSDAY EARLY AFTERNOON BEFORE FALLING. * IMPACT...AT 25.0 FEET...WATER ENTERS BASEMENTS IN SOME HOMES ALONG RIVER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 27.2 FEET ON MAR 18 1975. $$
836 WGUS83 KLMK 050122 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 922 PM EDT WED MAY 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT MUNFORDVILLE GREEN RIVER AT BROWNSVILLE GREEN RIVER AT WOODBURY AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON... HART...WARREN. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THURSDAY MORNING. && KYC099-051322- /O.EXT.KLMK.FL.W.0080.000000T0000Z-110506T0200Z/ /MFVK2.1.ER.110504T1021Z.110504T2145Z.110505T2000Z.NO/ 922 PM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT MUNFORDVILLE. * AT 9:00 PM WEDNESDAY THE STAGE WAS 29.4 FEET. * FLOOD STAGE IS 28.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * IMPACT...AT 28.0 FEET...CITY PARK UNDER US 31W BRIDGE FLOODS. $$ KYC061-051322- /O.EXT.KLMK.FL.W.0076.000000T0000Z-110507T0900Z/ /BRNK2.1.ER.110503T1930Z.110505T0600Z.110507T0300Z.NO/ 922 PM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT BROWNSVILLE. * AT 8:45 PM WEDNESDAY THE STAGE WAS 21.6 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET BY AFTER MIDNIGHT THURSDAY. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY BEFORE MIDNIGHT. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.3 FEET ON JAN 2 1991. $$ KYC031-227-051322- /O.EXT.KLMK.FL.W.0059.000000T0000Z-110509T0500Z/ /WDBK2.1.ER.110425T2342Z.110505T0600Z.110508T2300Z.NO/ 922 PM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM WEDNESDAY THE STAGE WAS 41.4 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 42.5 FEET BY AFTER MIDNIGHT THURSDAY. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING. * IMPACT...AT 43.0 FEET...MANY PARTS OF WOODBURY FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 42.0 FEET ON MAR 9 1994. $$ KYC031-177-183-051322- /O.CON.KLMK.FL.W.0060.000000T0000Z-000000T0000Z/ /RCHK2.2.ER.110425T0841Z.110506T0600Z.000000T0000Z.NO/ 922 PM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 8:37 PM WEDNESDAY THE STAGE WAS 25.7 FEET. * FLOOD STAGE IS 17.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.1 FEET BY EARLY FRIDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 25.0 FEET...WATER ENTERS BASEMENTS IN SOME HOMES ALONG RIVER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.4 FEET ON MAY 22 1995. $$
708 WGUS83 KLMK 051110 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 710 AM EDT THU MAY 5 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT MUNFORDVILLE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...HART. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS EVENT. && KYC099-051140- /O.CAN.KLMK.FL.W.0080.000000T0000Z-110506T0200Z/ /MFVK2.1.ER.110504T1021Z.110504T2145Z.110505T0740Z.NO/ 710 AM EDT THU MAY 5 2011 THE FLOOD WARNING IS CANCELLED FOR THE GREEN RIVER AT MUNFORDVILLE. * AT 6:00 AM THURSDAY THE STAGE WAS 27.1 FEET. * FLOOD STAGE IS 28.0 FEET. * FELL BELOW FLOOD STAGE AT 3:40 AM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 22.6 FEET BY FRIDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at May 4, 6:26 AM CDT, 35 minutes earlier.
Area forecast discussion, May 4, 6:26 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 726 AM EDT WED MAY 4 2011 ...UPDATED AVIATION DISCUSSION... .SHORT TERM (TODAY AND TONIGHT)... UPPER LEVEL TROF POSITIONED OVER THE OHIO VALLEY ATTM. ASSOCIATED SURFACE TROF EXTENDS FROM NEAR CVG TO JUST WEST OF LEX TO NEAR GLASGOW. POST TROF NW WINDS AND DRIER AIR SEEN IN OBS BEHIND TROF. BWG DEVELOPED DENSE FOG BRIEFLY THEN QUICKY DISSIPATED WITH TROF PASSAGE. GLASGOW SHOWING SIMILAR FOG TRENDS. DEBATED ON DENSE FOG ADVISORY FOR OUR FAR E/SE COUNTIES BORDERING JKL AND OHX...WHERE ADVISORIES HAVE BEEN POSTED. CURRENT WEBCAMS JUST SHOWING SOME LIGHT FOG ACRS OUR SERN COUNTIES ATTM AND THINK WITH TROF APPROACHING... PRE TROF FOG DEVELOPMENT WILL BE BRIEF AND ON THE WANE TOWARD SUNRISE. WILL HOWEVER MONITOR AND MAY NEED TO ISSUE AN ADVISORY IN THE NEXT 1-3 HRS. LOW CLOUDS WILL DEVELOP/MOVE IN TODAY FOR MOST AREAS...WITH OUR SWRN COUNTIES TO SEE THE MOST SUN AS HIGH PRES/UPPER LEVEL RIDGE BUILD IN TDA AND TNGT. CLOUDS WILL HOLD TEMPS DOWN A BIT...ESPECIALLY ACRS SERN INDIANA AND THE BLUEGRASS REGION OF KY (MID 50S). FROST POTENTIAL THERE FOR TGNT...ESPECIALLY OVER OUR ERN KY COUNTIES/SERN INDIANA AS HIGH PRES MOVES DIRECTLY OVERHEAD/SKIES CLEAR/WINDS GO LIGHT TO CALM. CONCERNED HOWEVER ABOUT WARM GROUND TEMPS. WILL DEAL WITH A POTENTIAL FOG HEADLINE IN THE NEAR TERM AND LET THE DAY SHIFT BETTER PINPOINT THE NEED/AREA FOR A FROST HEADLINE FOR EARLY THU MORNING. WILL LEAVE CURRENT AREAL FLOOD WARNINGS AS IS FOR NOW...WHILE RIVER FLOODING HAS CEASED AT DEPUTY ON THE MUSCATATUCK. WILL LIKELY BE ABLE TO DROP MOST AREAL FLOOD WARNINGS LATER TODAY AND DROP BLUE LICKS SPRING FROM THE RIVER FLOOD CATEGORY. .LONG TERM (THURSDAY - TUESDAY)... THURSDAY-FRIDAY NIGHT... SURFACE HIGH PRESSURE WILL BE CENTERED OVER THE REGION DURING THE MORNING HOURS THURSDAY. THIS SYSTEM WILL SLIDE OFF TO THE EAST AS OUR NEXT WEATHER SYSTEM APPROACHES FROM THE NORTHWEST FOR FRIDAY. UNTIL THEN...EXPECT DRY CONDITIONS AND GENERALLY CLEAR SKIES THURSDAY AND THURSDAY EVENING. AS THE HIGH SLIDES EAST WINDS WILL BECOME SOUTHERLY THROUGH THE DAY THURSDAY AND PROVIDE A WARM-UP INTO THE MID AND UPPER 60S...PERHAPS 70 IN THE SOUTH AND IN URBAN AREAS. OUR NEXT WEATHER SYSTEM WILL SWING ACROSS THE MIDWEST IN NORTHWEST FLOW ALOFT AND DRAG A COLD FRONT ACROSS OUR FORECAST AREA LATE THURSDAY NIGHT INTO FRIDAY. RAIN SHOWERS WILL SPREAD ACROSS THE AREA...WITH THE BEST CHANCES ACROSS THE NORTHERN FORECAST AREA. WITH COLD TEMPERATURES ALOFT CREATING DECENT LAPSE RATES AND SREF PROBABILITIES INDICATING A CHANCE OF NEGATIVE LI/S....A FEW ISOLATED STORMS MAY BE POSSIBLE. WILL KEEP LOW CHANCE POPS ACROSS THE NORTH AND SLIGHT CHANCE POPS ACROSS THE SOUTH. EXPECT IMPROVING CONDITIONS THROUGH FRIDAY AFTERNOON AS THE FRONT QUICKLY PUSHES EAST. THIS IS EVIDENT IN TIME-HEIGHT PROJECTIONS...AS THEY ILLUSTRATE CLEARING FROM WEST TO EAST FRIDAY AFTERNOON. AS FOR TEMPERATURES...EXPECT FRIDAY MORNING TEMPS GENERALLY IN THE MID AND UPPER 40S AND HIGHS IN THE MID TO UPPER 60S. ONCE AGAIN...A FEW LOCATIONS COULD REACH 70 AS THE WINDS BACK TO MORE SOUTHWESTERLY THROUGH THE AFTERNOON. SATURDAY-SUNDAY... THE LATEST GFS AND ECMWF CONTINUE TO DIFFER ON THE SATURDAY WEATHER SYSTEM. THE GFS IS A LITTLE STRONGER WITH THE MID-LEVEL TROUGH...WHILE THE ECMWF IS WEAKER. FOR NOW...WILL LEAN TOWARD THE ECMWF...GEFS...AND NAEFS SOLUTION...WITH A LITTLE OF THE GFS TIMING THROWN IN. THIS WILL YIELD THE BEST CHANCE OF PRECIPITATION /STORMS/ SATURDAY AFTERNOON AND EVENING. THIS IS COINCIDENT WITH THE COLD FRONTAL PASSAGE OF THIS SYSTEM. GUIDANCE CONTINUES TO INDICATE THE BEST RAIN CHANCES REMAIN ACROSS OUR NORTHERN FORECAST AREA SATURDAY AFTERNOON. THE FRONT APPEARS TO STALL ACROSS SOUTHERN KENTUCKY. THIS COULD PROLONG RAIN CHANCES INTO SUNDAY ACROSS THE ENTIRE FORECAST AREA...BUT MORE NOTABLY ACROSS THE NORTHEAST. WILL KEEP CHANCE POPS ACROSS MOST OF THE FORECAST AREA SATURDAY NIGHT...THEN JUST SLIGHT CHANCE ACROSS THE NORTHEAST SUNDAY MORNING. AS PREVIOUSLY MENTIONED...THE RAIN CHANCES MAY NEED TO BE INCREASED ACROSS THE ENTIRE FORECAST AREA SUNDAY...WILL CONTINUE TO MONITOR MODEL TRENDS. AS FOR TEMPERATURES...IT WILL BE WARM SATURDAY WITH HIGH TEMPS GENERALLY IN THE MID 70S AIDED BY BREEZY SOUTHWESTERLY WINDS. OVERNIGHT LOWS SHOULD RANGE IN THE MID TO UPPER 50S. SUNDAY MAX TEMPERATURES WILL BE A TOUCH FORECAST. IF THE STALLED FRONT RETREATS NORTHWARD AS A WARM FRONT...TEMPS WILL REACH THE MID AND UPPER 70S. HOWEVER...IF THE STALLED FRONT TAKES LONGER TO PUSH THROUGH THE AREA AND PRECIP CHANCES /CLOUDS/ LINGER INTO SUNDAY...THEN THIS WILL LIKELY KEEP TEMPS DOWN. MONDAY-TUESDAY... ALL THE MODELS CONTINUE TO SHOW A STRENGTHENING RIDGE ACROSS THE EASTERN CONUS EARLY NEXT WEEK. UNDER THESE CONDITIONS WE SHOULD REMAIN DRY MONDAY AND TUESDAY...WITH A WARM UP INTO THE LOW TO MID 80S. MODELS DO INDICATE A GLANCING SHOT OF PRECIP MONDAY NIGHT INTO TUESDAY...BUT WILL HOLD OFF ON INTRODUCING SHOWERS OR THUNDERSTORMS AT THIS TIME AS MODEL UNCERTAINTY IS TOO GREAT. && .AVIATION (12Z TAF ISSUANCE)... UPPER LEVEL/SURFACE TROUGHS HAVE PASSED EAST OF ALL TAF SITES. POST TROF NW FLOW AND DRIER AIR WILL CONTINUE TODAY AS SFC HIGH PRESSURE WORKS IT/S WAY IN FROM THE WEST. LOW LEVEL THERMAL TROF POSITIONED ACRS CENTRAL/EASTERN PARTS OF OUR REGION WILL RESULT IN LOW CLOUD DEVELOPMENT/ADVECTION TODAY...MAINLY AFFECTING THE SDF AND LEX SITES WITH HIGH MVFR TO VFR CIGS. SKIES WILL CLEAR TNGT AS TROF PULLS EAST. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........DK/11 LONG TERM.........MJP AVIATION..........DK/11
Hazardous weather outlook, May 4, 3:30 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 430 AM EDT WED MAY 4 2011 INZ076>079-083-084-089>092-KYZ023>031-034>043-045>048-053>055- 061>065-071-050800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY- LARUE KY-MARION KY-BOYLE KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-WARREN KY- 430 AM EDT WED MAY 4 2011 /330 AM CDT WED MAY 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. RIVER AND ISOLATED AREAL FLOODING WILL CONTINUE TODAY AND TONIGHT. SEE WEATHER.GOV/LOUISVILLE FOR THE LATEST FORECASTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TWO MORE STORM SYSTEMS WILL APPROACH THE REGION LATE THURSDAY NIGHT AND AGAIN SATURDAY. BOTH SYSTEMS MAY PRODUCE THUNDERSTORMS WITH DANGEROUS LIGHTNING...ESPECIALLY ACROSS SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KYZ032-033-049-056-057-066-067-070-072>078-081-082-050800- TRIMBLE KY-HENRY KY-CLARK KY-GARRARD KY-MADISON KY-CASEY KY- LINCOLN KY-LOGAN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 430 AM EDT WED MAY 4 2011 /330 AM CDT WED MAY 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TWO MORE STORM SYSTEMS WILL APPROACH THE REGION LATE THURSDAY NIGHT AND AGAIN SATURDAY. BOTH SYSTEMS MAY PRODUCE THUNDERSTORMS WITH DANGEROUS LIGHTNING...ESPECIALLY ACROSS SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 11/MJP
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 2:37 PM CDT | Frost Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 17 hr |
| May 4, 3:27 PM CDT | Areal Flood Warning | LMK | Bullitt, Hardin, Jefferson, Spencer | 24 hr |
| May 4, 3:48 PM CDT | Areal Flood Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 24 hr |
| May 4, 3:52 PM CDT | Areal Flood Warning | LMK | Edmonson, Hart, Larue | 24 hr |
Nearby
River Flood Warnings in Kentucky, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.